Bulletin of the American Mathematical Society

On nonseparable reflexive Banach spaces

Joram Lindenstrauss

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 6 (1966), 967-970.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528494

Mathematical Reviews number (MathSciNet)
MR0205040

Zentralblatt MATH identifier
0156.36403

Citation

Lindenstrauss, Joram. On nonseparable reflexive Banach spaces. Bull. Amer. Math. Soc. 72 (1966), no. 6, 967--970. https://projecteuclid.org/euclid.bams/1183528494


Export citation

References

  • 1. H. H. Corson and J. Lindenstrauss, On weakly compact subsets of Banach spaces, Proc. Amer. Math. Soc. 17 (1966), 407-412.
  • 2. V. Klee, Extremal structure of convex sets, II, Math. Z. 69 (1958), 90-104.
  • 3. J. Lindenstrauss, On reflexive spaces having the metric approximation property, Israel J. Math. 3 (1965), 199-204.